Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 177-190
http://dx.doi.org/10.1155/S0161171291000170

Associated transforms for solution of nonlinear equations

1Department of Mathematics and Computer Science, University of Wisconsin, River Rills, WI 54022, USA
2Department of Mathematics and Computer Science, Winona State University, Winona, MN, USA

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Nonlinear multivariable differential or integrodifferential equations with terms of mixed dimensionality can be solved using multidimensional Laplace transform. The special technique used to find the inverse of the multidimensional Laplace transform is known as the association of variables. In this paper, some basic theorems are developed for the theory of association. Examples are presented for each theorem. Once the basic theorems are established, it is possible to derive many useful ssociated pairs.